# SDR USAAD00085

- Difficulty date: May 26, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N965VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47374
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 14597101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - THE FRONT SECTION OF THE OVERHEAD EMERGENCY LIGHT WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES FOR THE FRONT SECTION OF THE OVERHEAD EMERGENCY LIGHTS.  (M)
